Translator Disclaimer
November, 1981 Robustness of Multivariate Tests
Takeaki Kariya
Ann. Statist. 9(6): 1267-1275 (November, 1981). DOI: 10.1214/aos/1176345643

Abstract

This paper gives necessary and sufficient conditions for the null distribution of a test statistic to remain the same in the class of left $\mathscr{O}(n)$-invariant distributions and in the class of elliptically symmetric distributions. Secondly, it is shown that in certain special cases, the usual MANOVA tests are still uniformly most powerful invariant in a class of left $\mathscr{O}(n)$-invariant distributions including elliptically symmetric distributions.

Citation

Download Citation

Takeaki Kariya. "Robustness of Multivariate Tests." Ann. Statist. 9 (6) 1267 - 1275, November, 1981. https://doi.org/10.1214/aos/1176345643

Information

Published: November, 1981
First available in Project Euclid: 12 April 2007

zbMATH: 0474.62048
MathSciNet: MR630109
Digital Object Identifier: 10.1214/aos/1176345643

Subjects:
Primary: 62H15
Secondary: 62C07

Rights: Copyright © 1981 Institute of Mathematical Statistics

JOURNAL ARTICLE
9 PAGES


SHARE
Vol.9 • No. 6 • November, 1981
Back to Top